Arkansas, 2010Damaging Winds and Winter Weather in Arkansas, November 25, 2010
November 25, 2010 · NWS LZK · 3 events in 3 counties and zones
A strong cold front moved across Arkansas on Thanksgiving Day, dropping temperatures as much as 20 degrees in less than an hour. At one time during the afternoon, temperatures ranged from the upper 20s in the northwest corner of the state to the mid 70s in the southeast corner.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $105,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front moved across Arkansas on Thanksgiving Day, dropping temperatures as much as 20 degrees in less than an hour. At one time during the afternoon, temperatures ranged from the upper 20s in the northwest corner of the state to the mid 70s in the southeast corner. Thunderstorms developed from midday through the afternoon in the warm, humid air ahead of the front. As colder air swept into the state, brief periods of sleet occurred across the northern half of the state during the evening, and there was even a little snow in places. Few problems occurred due to the wintry precipitation, however.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Nov 25, 11:38 AM CST, 20 minutes earlier.
Area forecast discussion, Nov 25, 11:38 AM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1138 AM CST THU NOV 25 2010
.AVIATION...
FRONTAL PASSAGE...WITH ASSOCIATED WIND SHIFT...WILL OCCUR
MOMENTARILY AT LIT. BEST CHANCES FOR ANY TSRA APPEAR ACROSS
EXTREME SOUTHEAST SECTIONS...BEFORE 22Z.
55
&&
.PREV DISCUSSION... /ISSUED 1038 AM CST THU NOV 25 2010/
UPDATE...
HAVE UPDATED MOST GRIDS FOR THIS AFTERNOON AND EVENING FOR TRENDS
IN THE FRONTAL LOCATION AND TEMPERATURES TRENDS. WENT AHEAD AND
SENT AN SPECIAL WEATHER STATEMENT HIGHLIGHTING THE WINTRY PRECIP
POTENTIAL THROUGH THIS EVENING ACROSS THE NORTH AND WRN COUNTIES.
SFC OBS PUT FRONTAL LOCATION EAST OF RUSSELLVILLE...OR GENERALLY
ALONG A LINE FROM MOUNT IDA...TO MORRILTON...TO WEST OF SEARCY.
TEMPS ACROSS FAR NW AR ARE ALREADY IN THE LOW 30S...WITH MID TO
UPPER 30S ACROSS OUR FAR NW COUNTIES. THERE HAS BEEN REPORTS OF
WINTRY PRECIP TO THE NW OF THE CWA FOR NOW...WITH LIQUID PRECIP
CONTINUING ACROSS THE LZK CWA. HOWEVER...DO EXPECT SOME RAIN
MIXING WITH SN/PL OVER THE NEXT FEW HRS ACROSS THE FAR NW COUNTIES
OF OUR CWA. AGAIN...ISSUED SPS...AS WELL AS UPDATED HWO AND
GRAPHICAL WEB PRODUCTS FOR WINTRY WX IMPACTS FOR NOW...BUT WILL
CONTINUE TO MONITOR CONDITIONS TO SEE IF AN ADV IS NEEDED.
ACROSS THE SE...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AHEAD
OF THE FRONT...WITH A FEW STRONG...MAYBE SVR STORMS POSSIBLE. THE
MAIN THREAT WITH STRONG TO SVR STORMS WILL BE STRONG WINDS. WILL
HAVE TO LOOK OUT FOR HEAVY RAINFALL AS WELL AS STORMS MAY TRAIN
OVER THE SAME AREAS THIS AFTERNOON AND EVENING.
PREV DISCUSSION... /ISSUED 607 AM CST THU NOV 25 2010/
AVIATION...
FRONTAL BOUNDARY NOW LYING FROM JUST NORTH OF
BATESVILLE...THROUGH RUSSELLVILLE AND SOUTHWEST BACK TO MENA.
EXPECT FRONTAL BOUNDARY TO MOVE THROUGH KHOT AND KLIT BETWEEN
15-18Z...AND THROUGH KPBF AND KLLQ AROUND 22Z. HAVE TEMPO GROUPS
FOR 2-4HRS OF -TSRA AT CENTRAL AND SOUTHERN TERMINALS COINCIDENT
WITH THE FRONTAL PASSAGE...AND KEPT PREVAILING -SHRA FOR SEVERAL
HOURS AFTER FROPA. CIGS WILL BE MVFR AHEAD OF THE FRONT AND FOR A
FEW HOURS POST-FRONTAL...WITH FLIGHT CONDITIONS IMPROVING TO VFR
LEVELS 6-8HRS AFTER FROPA.
BEHIND THIS FRONT...STRONG COLD AIR ADVECTION WILL TURN PRECIP TO
THE FREEZING AND EVENTUALLY FROZEN TYPE AT KHOR AND KPBK. EXPECT
SUB-FREEZING TEMPERATURES TO MAKE IT TO KHRO AND KPBK BY
18Z...AND POSSIBLY AS EARLY AS 16Z. SHOWERY PRECIP WILL
CONTINUE THROUGH LATE AFTERNOON IN THE NORTH...AND PRECIP FALLING
AFTER 18Z WILL FALL INTO A DEEP/COLD ENOUGH LAYER TO WARRANT
MENTION OF FREEZING RAIN AND SLEET AT BOTH KHRO AND KBPK. HAVE A
TEMPO GROUP TO COVER THIS AS DURATION OF FREEZING PRECIP IS IN
QUESTION.
PREV DISCUSSION... /ISSUED 400 AM CST THU NOV 25 2010/
SHORT TERM...TODAY THROUGH SUNDAY NIGHT
THE COLD FRONT CONTINUES TO PUSH THROUGH NORTHWEST ARKANSAS. A
LINE OF THUNDERSTORMS IS ASSOCIATED WITH THE FRONT AND SCATTERED
SHOWERS ARE DEVELOPING AHEAD OF THE FRONT. TEMPERATURES REMAIN
WARM AHEAD OF THE FRONT IN THE UPPER 60S AND LOWER 70S. RAIN
CHANCES WILL INCREASE ACROSS THE AREA AS THE FRONT MOVES
SOUTHEAST. STRONG SOUTH WINDS WILL BE AHEAD OF THE FRONT AND SHIFT
TO THE NORTHWEST BEHIND THE FRONT AND REMAIN STRONG AND GUSTY. A
LAKE WIND ADVISORY HAS BEEN ISSUED THROUGH 04Z TONIGHT.
MUCH COLDER TEMPERATURES WILL MOVE INTO THE AREA BEHIND THE FRONT.
TEMPERATURES WILL BE DROPPING THROUGH THE DAY IN THE NORTH AND BEGIN
DROPPING IN CENTRAL AND SOUTH SECTIONS THIS AFTERNOON. SOME
PRECIPITATION WILL FALL BEHIND THE FRONT. IN THE NORTH...THIS COULD
RESULT IN FREEZING RAIN...SLEET...OR SNOW AS EARLY AS THIS
AFTERNOON. GROUND TEMPERATURES ARE WARM ENOUGH TO HELP ALLEVIATE ANY
MAJOR FREEZING OR ACCUMULATION PROBLEMS.
THE COLD FRONT SHOULD CLEAR SOUTHEAST ARKANSAS BY FRIDAY MORNING.
HIGH PRESSURE AND THE COLDEST AIR OF THE SEASON WILL SETTLE OVER THE
AREA. ANOTHER COLD FRONT WILL BE MOVING THROUGH THE PLAINS SUNDAY
THIS WILL BRING INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS TO
THE AREA SUNDAY AFTERNOON INTO SUNDAY NIGHT.
LONG TERM...MONDAY THROUGH WEDNESDAY NIGHT
COLD FRONT WILL STRETCH FROM PARENT SURFACE LOW OVER NRN WI/MN
BORDER SOUTHWARD THROUGH MISSOURI AND INTO ARKANSAS. WIDESPREAD
SHOWERS AND SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE EASTERN
HALF OF ARKANSAS. THE FRONT WILL PUSH EAST OF THE STATE LATE MONDAY
NIGHT AND INTO TUESDAY FOR DRIER BUT COLDER CONDITIONS. UPPER TROUGH
SHIFTS OVERHEAD TUE FOR NLY FLOW ALOFT...AND NWLY FLOW AT THE SFC
WITH STRONG HIGH PRESSURE SETTLING INTO THE ROCKIES AND HIGH PLAINS
AREA. H85 TEMPS WILL DIVE INTO THE ZERO TO -8C RANGE TUE...WITH
1000-500MB THICKNESS VALUES DROPPING INTO THE 520S. HIGHS ON TUE
WILL BE SOMEWHAT COOL..GENERALLY IN THE LOW 40S NORTH TO UPPER 40S
SOUTH....THOUGH BREEZY NORTH WINDS WILL MAKE IT FEEL MORE LIKE THE
MID 30S. UPPER TROUGH BEGINS TO SHIFT EAST OF THE AREA TUE NIGHT AND
THEN QUICKLY ACCELERATES OFF TO NEW ENGLAND BY WED EVENING. SFC HIGH
PRES WILL BUILD JUST SOUTH OF THE REGION TUE NIGHT...AND LIGHT WINDS
AND CLEAR SKIES WILL ALLOW TEMPS TO FALL INTO THE 20S IN MANY
LOCALES. SLY LOW-LEVEL FLOW RETURNS ON WED AS SFC HIGH SLIDES TO THE
SE OF THE STATE...BUT WILL OFFER ONLY A LITTLE WARMING TREND.
&&
.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR 70 25 47 29 / 100 70 0 0
CAMDEN AR 70 32 50 28 / 100 90 10 0
HARRISON AR 54 21 45 28 / 100 20 0 0
HOT SPRINGS AR 72 29 50 28 / 100 70 0 0
LITTLE ROCK AR 71 30 49 29 / 100 80 0 0
MONTICELLO AR 77 34 49 29 / 100 100 10 0
MOUNT IDA AR 72 27 49 27 / 90 60 0 0
MOUNTAIN HOME AR 61 21 46 28 / 100 30 0 0
NEWPORT AR 70 26 46 29 / 100 80 0 0
PINE BLUFF AR 72 33 48 30 / 100 90 10 0
RUSSELLVILLE AR 73 25 49 28 / 90 50 0 0
SEARCY AR 72 26 47 29 / 100 80 0 0
STUTTGART AR 72 31 48 30 / 100 90 10 0
&&
.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 10 PM CST THIS EVENING FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.
&&
AVIATION...99
Hazardous weather outlook, Nov 25, 9:56 AM CST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
956 AM CST THU NOV 25 2010
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
956 AM CST THU NOV 25 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
AN EARLY SEASON ARCTIC FRONT WILL CONTINUE TO MOVE THROUGH THE
FORECAST AREA TODAY...AND WILL EXIT THE FORECAST AREA LATE THIS
AFTERNOON. THIS FRONT WILL FOCUS THE DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS.
AHEAD OF THIS FRONT...THERE WILL BE A SLIGHT RISK FOR SEVERE
THUNDERSTORMS. THIS RISK IS SOMEWHAT CONTINGENT ON THE AMOUNT OF
CLEARING...AND THE CORRESPONDING SOLAR HEATING...CAN OCCUR AHEAD OF
THE FRONT. IF SUFFICIENT HEATING CAN OCCUR...THE INSTABILITY THAT
WOULD DEVELOP...COMBINED WITH WIND PROFILES ALREADY IN PLACE...
WOULD SUPPORT THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. DAMAGING
WIND GUSTS...AND ISOLATED TORNADOES WOULD BE POSSIBLE IF THIS
HEATING CAN OCCUR. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS THIS
AFTERNOON WILL OCCUR ALONG AND SOUTH OF A LINE FROM NEWPORT...TO
LITTLE ROCK...TO ARKADELPHIA.
FINALLY...STRONG COLD AIR ADVECTION WILL TAKE PLACE BEHIND THIS
FRONT. SUB-FREEZING TEMPERATURES WILL BEGIN FILTERING INTO THE
NORTHERN PARTS OF THE STATE BY LATE THIS AFTERNOON. PRECIPITATION
WILL LIKELY STILL BE FALLING BY THE TIME TEMPERATURES DROP BELOW
FREEZING ALONG AND JUST SOUTH OF THE ARKANSAS AND MISSOURI BORDER.
RAIN IS EXPECTED TO GRADUALLY...ALBEIT FOR A SHORT PERIOD...TURN TO
FREEZING RAIN AND/OR SLEET THIS AFTERNOON AND EVENING ACROSS AREAS
BETWEEN HARRISON...MOUNTAIN HOME... SALEM. GROUND TEMPERATURES IN
CONCERT WITH LIGHT PRECIPITATION RATES SHOULD PRECLUDE SIGNIFICANT
ACCUMULATIONS...THOUGH SOME LIGHT ICE BUILD UP ON TREES AND FENCES
MAY OCCUR. LIKEWISE...BRIDGES AND OVERPASSES MAY ALSO ICE UP THIS
EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SHOWERS AND THUNDERSTORMS WILL FLARE UP ALONG A STRONG COLD FRONT
NEXT MONDAY EVENING. DETAILS ARE NOT SET IN STONE YET BUT A SEVERE
STORM OR TWO CANNOT BE RULED OUT.
.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
55
In the hours before
Special weather statement, Nov 25, 9:03 AM CST, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
903 AM CST THU NOV 25 2010
ARZ014-016-024-251535-
CLEBURNE AR-INDEPENDENCE AR-STONE AR-
903 AM CST THU NOV 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE...SOUTHEASTERN
STONE AND NORTHWESTERN INDEPENDENCE COUNTIES UNTIL 930 AM CST...
AT 903 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM CENTERED NEAR BEAR MTN...OR 7 MILES NORTH OF
HEBER SPGS...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MELROSE... BATESVILLE... SALADO...
CUSHMAN... CONCORD... WOODROW...
MARCELLA... LOCUST GROVE... JAMES...
IDA... DRASCO... DESHA...
BROWNSVILLE... BETHESDA... BEN...
ALMOND... WOLF BAYOU... TUMBLING SHOALS...
LAT...LON 3593 9173 3571 9156 3549 9206 3565 9218
TIME...MOT...LOC 1503Z 239DEG 32KT 3562 9202
55
Special weather statement, Nov 25, 10:07 AM CST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1007 AM CST THU NOV 25 2010
ARZ003>007-012>016-021>024-030>032-037>041-260400-
BAXTER-BOONE-CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-
JOHNSON-LOGAN-MARION-MONTGOMERY-NEWTON-PERRY-POLK-POPE-SCOTT-
SEARCY-SHARP-STONE-VAN BUREN-YELL-
INCLUDING THE CITIES OF...ASH FLAT...BATESVILLE...BEE BRANCH...
BOONEVILLE...BULL SHOALS...CALICO ROCK...CAVE CITY...
CENTER RIDGE...CLARKSVILLE...CLINTON...CONWAY...DANVILLE...
DARDANELLE...DEER...DRASCO...FAIRFIELD BAY...FLIPPIN...
FOURCHE JUNCTION...GASSVILLE...GRAVELLY...GREENBRIER...
GREERS FERRY...HARDY...HARRISON...HEBER SPRINGS...HECTOR...
HORSESHOE BEND...HOUSTON...JASPER...LEAD HILL...LESLIE...
MAMMOTH SPRING...MARSHALL...MAYFLOWER...MELBOURNE...MENA...
MORRILTON...MOUNT IDA...MOUNT MAGAZINE...MOUNTAIN HOME...
MOUNTAIN VIEW...NORFORK...NORMAN...OIL TROUGH...OLA...OMAHA...
OXFORD...OZONE...PARIS...PELSOR...PERRYVILLE...PINE RIDGE...
PLEASANT PLAINS...RUSSELLVILLE...SALEM...SUMMIT...VILONIA...
VIOLA...WALDRON...WESTERN GROVE...WICKES...Y CITY...YELLVILLE
1007 AM CST THU NOV 25 2010
...WINTRY PRECIPITATION POSSIBLE ACROSS PORTIONS OF NORTH AND
WESTERN ARKANSAS THIS AFTERNOON AND EVENING...
A STRONG ARCTIC COLD FRONT IS CURRENTLY PUSHING SOUTH ACROSS
ARKANSAS THIS THANKSGIVING DAY...WITH SHOWERS AND THUNDERSTORMS
CONTINUING TO FORM ALONG AND BEHIND THE FRONT. TEMPERATURES HAVE
BEEN DROPPING RAPIDLY BEHIND THIS FRONT...WITH TEMPERATURES ACROSS
FAR NORTHERN AND NORTHWEST ARKANSAS ALREADY DROPPING INTO THE MID
TO UPPER 30S THIS MORNING.
PRECIPITATION WILL LIKELY STILL BE FALLING BY THE TIME
TEMPERATURES DROP BELOW FREEZING ACROSS THE NORTHWEST THIRD OF THE
STATE. RAIN IS EXPECTED TO GRADUALLY TURN TO LIGHT FREEZING
RAIN...SLEET AND/OR SNOW THIS AFTERNOON AND EVENING...MAINLY
NORTHWEST OF A MENA...TO RUSSELLVILLE...TO CLINTON..TO SALEM LINE.
THE AREAS WITH BEST POTENTIAL FOR SEEING WINTRY PRECIPITATION WILL
BE NORTH OF A CLARKSVILLE TO MOUNTAIN HOME LINE. WARM GROUND
TEMPERATURES FROM RECENT WARM WEATHER...IN COMBINATION WITH LIGHT
PRECIPITATION RATES SHOULD LIMIT SIGNIFICANT ICE OR SNOW
ACCUMULATIONS...THOUGH SOME LIGHT ICING ON TREES AND POWER LINES
MAY OCCUR. LIKEWISE...BRIDGES AND OVERPASSES MAY ALSO ICE UP THIS
EVENING. AREA RESIDENTS AND HOLIDAY TRAVELERS SHOULD USE CAUTION THIS
AFTERNOON AND ESPECIALLY THIS EVENING AS SOME PATCHY SLICK SPOTS
COULD EXIST.
OVERNIGHT INTO FRIDAY MORNING...PRECIPITATION WILL END RAPIDLY
FROM THE NORTHWEST...WITH TEMPERATURES ACROSS THE NORTHWEST TWO
THIRDS OF THE STATE DROPPING BELOW FREEZING. EVEN THOUGH
PRECIPITATION WILL HAVE ENDED BY SUNRISE FRIDAY MORNING...THE SUB-
FREEZING TEMPERATURES COULD FREEZE ANY STANDING WATER ON AREA
ROADWAYS.
SUNNY SKIES WILL ALLOW FOR TEMPERATURES TO WARM INTO THE 40S TO
AROUND 50 BY FRIDAY AFTERNOON...WITH ANY OF THE ICY CONDITIONS
IMPROVING RAPIDLY ACROSS THE STATE.
62
Special weather statement, Nov 25, 10:42 AM CST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1042 AM CST THU NOV 25 2010
ARZ025-033-034-251710-
JACKSON AR-WHITE AR-WOODRUFF AR-
1042 AM CST THU NOV 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN WHITE...CENTRAL
WOODRUFF AND SOUTHEASTERN JACKSON COUNTIES UNTIL 1115 AM CST...
AT 1039 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM WAS RAPIDLY DEVELOPING NEAR LOST LAKE...OR 9
MILES SOUTH OF AUGUSTA...MOVING NORTHEAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
PATTERSON... MCFADDEN... MCCRORY...
WIVILLE... PUMPKIN BEND... MORTON...
HOWELL... GREGORY... GRAYS...
TURTLE LAKE... THREE PRONG LAKE... CHEATAM LAKE...
LAT...LON 3508 9133 3519 9143 3546 9104 3545 9103
3522 9103
TIME...MOT...LOC 1642Z 236DEG 37KT 3517 9134
55Special weather statement, Nov 25, 11:46 AM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1146 AM CST THU NOV 25 2010
ARZ042>044-054-055-251815-
GARLAND AR-GRANT AR-HOT SPRING AR-PULASKI AR-SALINE AR-
1146 AM CST THU NOV 25 2010
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PULASKI...EASTERN
SALINE...EASTERN GARLAND...NORTHEASTERN HOT SPRING AND NORTHWESTERN
GRANT COUNTIES UNTIL 1215 PM CST...
AT 1142 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM DEVELOPING NEAR JONES MILL...OR NEAR
MALVERN...MOVING NORTHEAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
MALVERN... BRYANT... BENTON...
TRASKWOOD... ROCKPORT... PERLA...
LONSDALE... LAKE CATHERINE... HURRICANE LAKE...
HASKELL... WOODLAND HILLS... WILSON SPGS...
VIMY RIDGE... SHAW... SARDIS...
NANCE... MAGNET COVE... GRAPE...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 94 AND 126.
LAT...LON 3478 9255 3454 9237 3431 9284 3446 9297
TIME...MOT...LOC 1746Z 234DEG 43KT 3444 9282
55
Thunderstorm Wind, Hot Spring
- When
- November 25, 11:58 AM CST
- Where
- Hot Spring County, 1.28 mi E of Reyburn
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.419, -92.728
A severe thunderstorm in the Glen Rose area blew down a power transmission line, about six power poles, and some power lines. Power was knocked out to more than 2500 electric customers, some of whom had not finished cooking Thanksgiving dinner when the power failed. U.S. Highway 67 was blocked by fallen power lines near Gifford Rd. for a number of hours. Trees were also blown down, and one of the trees fell through the roof of a mobile home.
Winter Weather, Boone
- When
- November 25, 1:00 PM CST to 4:30 PM CST
- Where
- Boone forecast zone
- Reported by
- Law Enforcement
Light sleet and slow led to slushy conditions on some roadways. The State Police reported that a couple of cars slid off U.S. Highway 65 in the Omaha area.
Thunderstorm Wind, Arkansas
- When
- November 25, 1:12 PM CST
- Where
- Arkansas County, 1.25 mi SSW of Ona
- Measured
- 43 kt (49 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 34.533, -91.558
Thunderstorm winds blew down a sales tent at a large hunting supply store just north of Stuttgart. Winds at the Stuttgart airport, about 5 miles to the north, were measured at 49 mph. There was one minor injury.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Wind in Louisiana, November 25 to 26, 20101 injured · $720,000 · EF1 · 8 events
- Damaging Winds in Tennessee, November 25, 2010$122,000 · 70 kt wind · 4 events
- Tornado and Damaging Wind in Tennessee, November 25, 2010$103,000 · EF0 · 2 events
- Damaging Winds in Alabama, November 25, 2010$54,000 · 70 kt wind · 4 events
- Strong Wind in Kentucky, November 25, 2010$11,000 · 11 events
- Damaging Winds in Indiana, November 25, 2010$15,000 · 61 kt wind · 2 events
- Winter Weather in Pennsylvania, November 25, 20105 events
- Lake-Effect Snow and Winter Weather in Michigan, November 25 to 27, 20105 events
- Winter Weather in New Jersey, November 25, 20103 events
- Flooding and Heavy Rain in Indiana, November 25, 20103 events
- Heavy Rain in Missouri, November 25, 20102 events
- Heavy Snow in Washington, November 25 to 27, 20102 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 262148, 265167, 262555.